American Journal of Mathematical and Computational Sciences  
All Issues
 
 
Volume 3, 2018
Volume 2, 2017
Volume 1, 2016
No.1 (Jan.) No.2 (Mar.) No.3 (May)
Vol.3, No.3, May 2018
 
 
 
[01]     
Dhritikesh Chakrabarty

American Journal of Mathematical and Computational Sciences, Publication Date: Jun. 1, 2018, Pages: 62-68

513 Views Since Jun. 1, 2018     157 Downloads Since Jun. 1, 2018

[02]     
Boris Mihailovich Shumilov,  Andrey Nikolaevich Baigulov

American Journal of Mathematical and Computational Sciences, Publication Date: Oct. 29, 2018, Pages: 69-79

193 Views Since Oct. 29, 2018     40 Downloads Since Oct. 29, 2018





 
  Join Us
 
  Join as Reviewer
 
  Join Editorial Board
 
Share:
 
 
Submission
 
 
Membership